# SDR CA980529008

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3581512543
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND GEAR COLLAPSED AFTER LANDING.  SUBSEQUENT MAINTENANCE CHECK REVEALED THAT THE RIGHT HAND RETRACT ROD WAS BENT AT THE ACTUATOR END.  POSSIBLE CAUSE FOR THE BENT ROD WAS DUE TO THE RT UPLOCK FAILING TO RELEASE CAUSING THE ROD TO BEND AS THE RETRACT MECHANISM WAS MOVING TO THE EXTENDED POSITION.  THE UPLOCK HAD TO EVENTUALLY RELEASE AS THE GEAR WAS NOT FOUND IN THE UP AND LOCKED POSITION.  THE RETRACT ROD WAS REPLACED.
